A 1-year-old female asked:
Disclaimer

my son was treated with steroids and neb treatment two weeks ago for croup. he is growing more hoarse now than before. should i be concerned?

1 doctor answer
Dr. Christine Hom
29 years experience Pediatrics
Croup: Worsening symptoms after croup. See your doctor to evaluate his throat for any deterioration.
Answered on Sep 27, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 34-year-old female asked:
Dr. Robert Kwok
32 years experience Pediatrics
Confirm a diagnosis: One's doctor can confirm whether or not it is croup. Treatments croup are moist air, corticosteroids, and nebulized epinephrine, but Duolin (ipratropi ... Read More
1
1 thank
A 32-year-old female asked:
Dr. Jeffrey Juchau
32 years experience Family Medicine
Keloids: if you had success in the past with steroids and lasers then do that again. I would recommend a Board Certified Dermatologist.
A 60-year-old female asked:
Dr. Thomas Horn
36 years experience Orthopedic Surgery
PT won't help....: If your hip joint is worn out and you did not get relief from two steroid injections, then most likely the osteoarthritis is severe. Physical therapy ... Read More
A 2-year-old male asked:
Dr. Gregory Hines
23 years experience Family Medicine
Give it time: He is on the appropriate meds. You need to give them time to work. You need to make sure he stays well hydrated, and can try letting him breathe in ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month